CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Martin boundary points of a John domain and unions of convex sets

Hiroaki Aikawa ; Kentaro Hirata ; Torbjörn Lundh (Institutionen för matematiska vetenskaper, matematik)
J. Math. Soc. Japan (0025-5645). Vol. 58 (2006), 1, p. 247-274.
[Artikel, refereegranskad vetenskaplig]

We show that a John domain has finitely many minimal Martin boundary points at each Euclidean boundary point. The number of minimal Martin boundary points is estimated in terms of the John constant. In particular, if the John constant is bigger than $\sqrt3/2$ , then there are at most two minimal Martin boundary points at each Euclidean boundary point. For a class of John domains represented as the union of convex sets we give a sufficient condition for the Martin boundary and the Euclidean boundary to coincide.

Nyckelord: John domain, convex set, Martin boundary, quasihyperbolic metric, Carleson estimate, Domar's theorem, tract, weak boundary Harnack principle



Denna post skapades 2006-12-06. Senast ändrad 2014-09-02.
CPL Pubid: 23820

 

Läs direkt!

Lokal fulltext (fritt tillgänglig)

Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys

Chalmers infrastruktur